# SDR UPS02M37960

- Difficulty date: March 29, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CORROSION FOUND UNDER SM RAIL IN FWD LWR PIT DOOR SILL AREA.  ACCOMPLISHED INTERIM REPAIR AS PER EO MD11-5310-16522-A.  PERMANENT REPAIR TO BE ACCOMPLISHED DURING MAJOR MAINTENANCE VISIT.
